# SDR HNAA2023122000491

- Difficulty date: October 24, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E004903 THE LH WING SPAR 1 LOWER FLANGE IS CRACKED AT RIB 9.  LH WING SPAR 1 LOWER FLANGE IS CRACKED AT RIB 9 FABRICATED SHIMS AND FILLER, INSTALLED LH SPAR 1 REPAIR PARTS IAW ETD# ETD2023-145-027168 AND PIEDMONT EO1-57-23-0448
